Facebook Pixel
EmpowHER Guest

Why now?

By Anonymous October 20, 2009 - 10:15am
Rate This

After years of having AFib controlled by propafenone why am I again missing beats, and why am I so very tired all of the time? What should I do about it?

Add a Comment1 Comments

It could be caused by many factors, and sounds like you need to make an appointment with your doctor to make sure the medicine is still working as it should.

Are you meeting with your doctor regularly?

The Mayo Clinic has some great information on Propafenone that you can read below:

"Check with your doctor as soon as possible if any of the following side effects occur:
* Chest pain
* Shortness of breath
* Fast, irregular, or slow heartbeat, dizziness, and/or fainting"

"Other side effects may occur that usually do not need medical attention. Check with your health care professional if any of the following side effects continue or are bothersome or if you have any questions about them:
* Blurred vision
* Constipation or diarrhea
* Dryness of mouth
* Headache
* Nausea and/or vomiting
* Skin rash
* Unusual tiredness or weakness"

From these lists above, it is recommended that you talk with your doctor, since you are experiencing side effects of "unusual tiredness" and "irregular beats", that may suggest your medication needs to be adjusted.

Please let us know the outcome of your doctor's visit, and if we can answer any more questions for you!

October 20, 2009 - 12:26pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Atrial Fibrillation

Get Email Updates

Atrial Fibrillation Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!